# SDR CA020626017

- Difficulty date: June 14, 2002
- Submitted: July 8, 2002
- Operation: General aviation
- Make and model: Piper PA-44-180
- Aircraft time: 5,661 hours
- Engine: Lyc O360F1A6
- Propeller: Hartzl HCC2YR2
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: 74541
- Condition: Burned
- Location: Vale Face
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) ENGINE POWER LOSER DURING TAKEOFF.  RT ENGINE COMPRESSION TEST REVEALED CYLINDER NR 3 EXHAUST VALVE FACE BURNT CAUSING AIR LEAKAGE.
